1.Jarnicki M.
Holomorphic continuation of functions with restricted growth
Issue 23 (1982), pp. 7-14
Article (PDF 383K)
2.Jarnicki M.
On some Fréchet spaces of analytic functions
Issue 23 (1982), pp. 15-19
Article (PDF 259K)
3.Pflug P.
Eine Bemerkung über die Konstruktion von Holomorphiehüllen
Issue 23 (1982), pp. 21-22
Article (PDF 80K)
4.Drużkowski L.
Malgrange-Zerner theorem in infinite dimensional case
Issue 23 (1982), pp. 23-26
Article (PDF 168K)
5.Klimek M.
On the invariance of the L-regularity under holomorphic mappings
Issue 23 (1982), pp. 27-38
Article (PDF 598K)
6.Gancarzewicz J.
Local triviality of a bundle of geometric objects
Issue 23 (1982), pp. 39-42
Article (PDF 161K)
7.Gancarzewicz J.
Geometries defined by pseudogroups of transformations
Issue 23 (1982), pp. 43-49
Article (PDF 376K)
8.Gancarzewicz J.
Complete lifts of tensor fields of type (1, k) to natural bundles
Issue 23 (1982), pp. 51-84
Article (PDF 1760K)
9.Moszner Z.
Le prolongement de la solution de l'équation et de l'inégalité de translation avec l'agrandissement borné de la fibre
Issue 23 (1982), pp. 85-90
Article (PDF 323K)
10.Netzer N.
On the convergence of the iterated Pilgerschritt transformation
Issue 23 (1982), pp. 91-98
Article (PDF 334K)
11.Liedl R.
Non-commutative calculus and Pilgerschritt transformation
Issue 23 (1982), pp. 99-104
Article (PDF 308K)
12.Turdza E.
On an iterative functional inequality
Issue 23 (1982), pp. 105-110
Article (PDF 248K)
13.Capiński M.
On turbulent statistical solutions of the heat equation
Issue 23 (1982), pp. 111-115
Article (PDF 222K)
14.Dawidowicz A.
On the existence of an invariant measure for a quasi-linear partial differential equation
Issue 23 (1982), pp. 117-123
Article (PDF 307K)
15.Krakowiak A.
Differentiability of solutions of elliptic problems with respect to coefficients
Issue 23 (1982), pp. 125-129
Article (PDF 183K)
16.Dziurda J.
A generalized solution of Oseen's equations
Issue 23 (1982), pp. 131-149
Article (PDF 763K)
17.Pałasiński M.
Ob odnoznačnosti predstavlenija grupp s malym naleganiem opredeljajuščich slov
Issue 23 (1982), pp. 151-155
Article (PDF 355K)
18.Dłotko T.
The one-dimensional Burgers' equation; existence, uniqueness and stability
Issue 23 (1982), pp. 157-172
Article (PDF 669K)
19.Dłotko T.
The classical solution of the one-dimensional Burgers' equation
Issue 23 (1982), pp. 173-182
Article (PDF 411K)
20.Winiarska T.
Differentiability with respect to the parameter of solutions of operator equations of parabolic type
Issue 23 (1982), pp. 183-188
Article (PDF 237K)
21.Słociński M.
A note on semi-groups of the C class
Issue 23 (1982), pp. 189-190
Article (PDF 92K)
22.Słociński M.
Unitary dilation of two-parameter semi-groups of contractions II
Issue 23 (1982), pp. 191-194
Article (PDF 225K)
23.Bochenek J.
An inverse problem for ordinary differential equations of a higher order
Issue 23 (1982), pp. 195-208
Article (PDF 547K)
24.Foryś W.
On some characterization of non-fixed points of mappings
Issue 23 (1982), pp. 209-210
Article (PDF 72K)
25.Stasica J.
The Whitney condition for sub-analytic sets
Issue 23 (1982), pp. 211-221
Article (PDF 583K)

 Comments: Back to the HomepageBack to the Homepage